Jozef Kiselak, Milan Stehlik,
"Equidistant D-optimal designs for parameters of Ornstein–Uhlenbeck process"
, in Statistics & Probability Letters, Vol. 78, Seite(n) 1388-1396, 2008
Equidistant D-optimal designs for parameters of Ornstein–Uhlenbeck process
Sprache des Titels:
In the present paper we provide a thorough study of small sample and asymptotical comparisons of the efficiencies of
equidistant designs taking into account both the parameters of trend teta, as well as the parameters of covariance function r of
the Ornstein–Uhlenbeck process. If only trend parameters are of interest, the designs covering more-or-less uniformly the whole
design space are rather efficient. However significant difference between infill asymptotics for trend parameter and covariance
parameter is observed. We are proving that the n-point equidistant design for parameter teta is D-optimal.